Über unendliche Wege in Graphen.


Mathematische Annalen (1964/65)

  • Volume: 157, page 125-137
  • ISSN: 0025-5831; 1432-1807/e

How to cite


HALIN, R.. "Über unendliche Wege in Graphen.." Mathematische Annalen 157 (1964/65): 125-137. <http://eudml.org/doc/161229>.

author = {HALIN, R.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {125-137},
title = {Über unendliche Wege in Graphen.},
url = {http://eudml.org/doc/161229},
volume = {157},
year = {1964/65},

TI - Über unendliche Wege in Graphen.
JO - Mathematische Annalen
PY - 1964/65
VL - 157
SP - 125
EP - 137
KW - topology
UR - http://eudml.org/doc/161229
ER -

Citations in EuDML Documents

  1. Bohdan Zelinka, Infinite tree algebras
  2. Bohdan Zelinka, Zweiseitig unendliche Züge in lokalendlichen Graphen
  3. Bohdan Zelinka, Spanning trees of locally finite graphs
  4. Bohdan Zelinka, The lattice of all subtrees of a tree
  5. Bohdan Zelinka, Algebraic approach to locally finite trees with one end
  6. Bohdan Zelinka, Nevlastní uzly grafu
  7. Norbert Polat, End-faithful spanning trees of countable graphs with prescribed sets of rays
  8. Norbert Polat, Multi-faithful spanning trees of infinite graphs
  9. Norbert Polat, Spanning trees of infinite graphs

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.